# SDR SIMA201103104

- Difficulty date: January 28, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 18,586 hours, 16,533 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2U2226
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4261 THE CREW REPORTED THAT DURING THE CLIMBOUT RECEIVED A BLEED 2 LEAK WARNING.  THE CREW RAN THE CHECKLIST, AND DE-SELECTED THE BLEED AND THE WARNING WENT OUT WITHIN 3 MINUTES.  THE CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO RETURN TO TUL.  THE AICRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED O-RINGS LOCATION 8, 7, 15 AND 25 IAW EMB-145 MM 36-11-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
